# SDR DALA1242730927

- Difficulty date: June 15, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON CRACKED BS 522 L4L.  REPLACED LONGERON SECTION BS 521-550 PER SRM 53-02 FIG 18.
